# SDR USAA950379

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: 'A' Hyd Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2126 - FLIGHT EN ROUTE BWI TO ATL WHEN 'A' SYSTEM HYDRAULICS FAILED.  CREW DIVERTED FLIGHT TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGNE HYDRAULIC PUMP.  REPLACED 'A' SYSTEM RETURN AND BOTH CASE DRAIN FILTERS.  NO LEAKS NOTED.  (W)
